# SDR DALA2022122908487

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,290 hours, 8,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED BETWEEN FR66 TO FR70 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM LOCATED -Y765 BETWEEN FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 AND A321 SRM 51-72-11 AND DWG D53472000, RELEASE DATE:06-JAN-06, ISSUE AF AND CORROSION MEASURE OF AREA WERE P1: BTW FR66 TO FR67 ARE L=3.105 INCHES, W=0.690 INCHES AND P2: AT LEVEL FR67 ARE L=0.670 INCHES, W= 0.287 INCHES RII INSPECTION COMPLETE 1573882 (AE375QC) JOB COMPLETE.
